Diffusions quantiques (exposé en 3 parties)

Paul-André Meyer

Séminaire de probabilités de Strasbourg (1990)

  • Volume: 24, page 370-396

How to cite


Meyer, Paul-André. "Diffusions quantiques (exposé en 3 parties)." Séminaire de probabilités de Strasbourg 24 (1990): 370-396. <http://eudml.org/doc/113730>.

author = {Meyer, Paul-André},
journal = {Séminaire de probabilités de Strasbourg},
language = {eng},
pages = {370-396},
publisher = {Springer - Lecture Notes in Mathematics},
title = {Diffusions quantiques (exposé en 3 parties)},
url = {http://eudml.org/doc/113730},
volume = {24},
year = {1990},

AU - Meyer, Paul-André
TI - Diffusions quantiques (exposé en 3 parties)
JO - Séminaire de probabilités de Strasbourg
PY - 1990
PB - Springer - Lecture Notes in Mathematics
VL - 24
SP - 370
EP - 396
LA - eng
UR - http://eudml.org/doc/113730
ER -


  1. [1] Accardi ( L.), Frigerio ( A.), Lewis ( J.). Quantum Stochastic Processes. Proc. RIMS Kyoto, 18, 1982, p. 97-133. Zbl0498.60099MR660823
  2. [2] Evans ( M.P.) et Hudson ( R.L.). Perturbation of Quantum diffusions, Preprint, University of Nottingham, 1988. MR1067276
  3. [3] Hu ( Y.Z.), Meyer ( P.A.). Sém. Prob. XXII, Lect. Notes in M. 1321, p. 61. Springer1988. MR960506
  4. [4] Sauvageot ( J.L.). Tangent bimodule and locality for dissipative operators in C*-algebras, Prépublication, Laboratoire de Probabilités, Paris VI, 1988. Pour rédiger cet exposé, nous avons surtout utilisé la thèse (non publiée) de M.P. EVANS, "Quantum Diffusions". MR1019584
  5. [1] Applebaum ( T.). Quantum Diffusions on Involutive Algebras. Proc. of the 1988 Heidelberg Conf. on Quantum Probability. A paraître. Zbl0734.46044
  6. [2] Applebaum ( T.). The Quantum Theory of Classical Diffusions on Riemannian Manifolds. A paraître 
  7. [3] Evans ( M.P.). Existence of Quantum Diffusions. Prob. Th. Rel. Fields (ZW), 81,1989, p.473-483. Zbl0667.60060MR995806
  8. [4] Evans ( M.P.) et Hudson ( R.L.). Multidimensional quantum diffusions. Quantum Probability and Applications III, LN1303, Springer1988. Zbl0648.46056MR985812
  9. [5] Evans ( M.P.) et Hudson ( R.L.). Perturbations of quantum diffusions. Proc. London Math. Soc., à paraître. Zbl0719.60083
  10. [6] Mohari ( A.) and Sinha ( K.B.). Quantum stochastic flows with infinite degrees of freedom and countable state Markov chains. Preprint, Indian Statistical Institute, Delhi, 1989. A paraître dans Sankhya. MR1176275

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.